# SDR UIEA2019101425705

- Difficulty date: October 11, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 89,379 hours, 19,025 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Seat 26 Ac
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN MASKS AT SEAT 29 AC FELL DOWN.  INSPECTED AND REPACKED O2 MASKS AT SEAT 29AC AS PER AMM 35-21-10, AND OK FOR SERVICE. )
